CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
A Finite Element Solution of Lateral Periodic Poisson-Boltzmann Model for Membrane Channel Proteins 期刊论文
INTERNATIONAL JOURNAL OF MOLECULAR SCIENCES, 2018, 卷号: 19, 期号: 3, 页码: 17
Authors:  Ji, Nan;  Liu, Tiantian;  Xu, Jingjie;  Shen, Longzhu Q.;  Lu, Benzhuo
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
laterally periodic Poisson-Boltzmann model  finite element method  membrane channel proteins  pore region  solvation  
Introducing Membrane Transport Energy into the Design of Sustainable Chemicals against Cytotoxicity 期刊论文
ACS SUSTAINABLE CHEMISTRY & ENGINEERING, 2018, 卷号: 6, 期号: 2, 页码: 2055-2061
Authors:  Shen, Longzhu Q.;  Nan, Ji;  Lu, Benzhuo
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
DFT  Cytotoxicity  Membrane  Finite element  Poisson Boltzmann  Geometry  Sustainability  
A Finite Element Solution of Lateral Periodic Poisson-Boltzmann Model for Membrane Channel Proteins 期刊论文
INTERNATIONAL JOURNAL OF MOLECULAR SCIENCES, 2018, 卷号: 19, 期号: 3
Authors:  Ji, Nan;  Liu, Tiantian;  Xu, Jingjie;  Shen, Longzhu Q.;  Lu, Benzhuo
Favorite  |  View/Download:7/0  |  Submit date:2019/12/31
Introducing Membrane Transport Energy into the Design of Sustainable Chemicals against Cytotoxicity 期刊论文
ACS SUSTAINABLE CHEMISTRY & ENGINEERING, 2018, 卷号: 6, 期号: 2, 页码: 2055
Authors:  Shen, Longzhu Q.;  Nan, Ji;  Lu, Benzhuo
Favorite  |  View/Download:8/0  |  Submit date:2019/12/31
从大数据到大知识hacebigke 期刊论文
自动化学报, 2016, 卷号: 42, 期号: 7, 页码: 965
Authors:  吴信东;  何进;  陆汝钤;  郑南宁
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
建立国家科技报告体系势在必行 期刊论文
科技导报北京, 2011, 卷号: 029, 期号: 021, 页码: 15
Authors:  冯长根;  饶子和;  王陇德;  姚建年;  邓中翰;  陈赛娟;  李大鹏;  许智宏;  刘德培;  程津培;  钟南山;  袁驷;  彭先觉;  姒建敏;  龚克;  郑南宁;  陈运泰;  杜祥琬;  张泽;  干勇;  朱道本;  韦钰;  沈岩;  旭日干;  詹文龙;  赵忠贤;  杨卫;  郭雷;  王光谦;  姚献平;  王鸣;  徐秋芳;  陆大道;  郑度;  刘旭;  魏复盛;  柯炳生;  谢俊奇;  肖金城;  王金南
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
基于TEI@I方法论的通货膨胀问题分析与预测 期刊论文
系统工程理论与实践, 2010, 卷号: 000, 期号: 012, 页码: 2157
Authors:  张嘉为;  索丽娜;  齐晓楠;  张恩瑜;  汪成豪;  张大斌;  汪寿阳;  陆凤彬
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
PROPERTIES OF A CLASS OF NONLINEAR TRANSFORMATIONS OVER EUCLIDEAN JORDAN ALGEBRAS WITH APPLICATIONS TO COMPLEMENTARITY PROBLEMS 期刊论文
NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 2009, 卷号: 30, 期号: 7-8, 页码: 799-821
Authors:  Lu, Nan;  Huang, Zheng-Hai;  Han, Jiye
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Euclidean Jordan algebra  Relaxation transformation  Smoothing algorithm  Symmetric cone complementarity problem